Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

I had a tubercular meningitis, is there any problem in future because of this TB ?

hello doctor I had a tubercular meningitis last year. I took almost 9 months treatment for the same. my doctor advice to take akt4 tablets. My treatment stoped now I feel am alright now, But i want to know is there any problem in future because of this TB and any side effects from this tablets
Asked On : Mon, 28 Jun 2010
Answers:  2 Views:  476
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
Hi niru,
As you have taken regular medication for TB meningitis and you dont have aby central nervous system deficit now, you wont have any problem in future but there may be recurrence if treatment taken inadequately so continue AKT4 as adviced by your doctor dont worry.
Take care
Answered: Wed, 19 Oct 2011
I find this answer helpful
  Anonymous's Response
My sister is currently suffering from
Tuberculosis Meningitis and she is on antibiotics for that.
Some of her previous meningitis symptoms have gone but her recovery is very slow.
She feels okay one day and then worse the other day.
Her headache has gone but now she gets all panicky and jittery about some irrational fear which she cannot explain. Good thing is that her CBC reports are improving.
Can you share your experience overcoming this disease.
Please help.
Answered: Wed, 9 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor